Affordable Access

Access to the full text

Infinitesimal deformations of rational surface automorphisms

Authors
  • Grivaux, Julien1, 2
  • 1 CNRS, I2M, Marseille, France , Marseille (France)
  • 2 IHÉS, Bures-sur-Yvette, France , Bures-sur-Yvette (France)
Type
Published Article
Journal
Mathematische Zeitschrift
Publisher
Springer Berlin Heidelberg
Publication Date
Oct 12, 2017
Volume
288
Issue
3-4
Pages
1195–1253
Identifiers
DOI: 10.1007/s00209-017-1932-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

If X is a rational surface without nonzero holomorphic vector field and f is an automorphism of X, we study in several examples the Zariski tangent space of the local deformation space of the pair (X, f).

Report this publication

Statistics

Seen <100 times